Hoping to Be Able to Do Something About Risperdal Gynecomastia

I had some issues that required me to take a medication to help resolve. I was diagnosed with schizophrenia years ago. I was able to manage okay, but needed some help from an anti-psychotic medication. However, after taking it for quite some time, I began to notice that the tissue around my breasts were taking on the form of female breasts. I suppose that would be okay if I was not a guy. That was when I started looking into risperdal gynecomastia.

I never even knew they had a word for it until I looked it up. Gynecomastia can be caused by different things, but the only thing that I could relate it to in my life was the unfortunate side effect of Risperdal. The generic name of the drug is risperidone. It is bad enough to have schizophrenia. Growing female breasts should not have to be a side effect one should have to endure just to get some relief from the issues that come with this mental disorder.

I’m in good shape and used to like to swim, run on the beach and garden. Those were things I typically did with my shirt off. Now I wear two shirts. One to squeeze my upper torso, and a top shirt to add bulk to hide the appearance of the male breasts that have enlarged due to Risperdal. I hide them the best that I can, but I still hear the jokes. I will wear a jacket in the summertime when it is hot outside just so I can go to the store and not hear laughs.

I was looking to see if there was anything that could be done to get rid of this problem and return me to my masculine look I had before. If I would have known that this was going to happen, I would have not taken Risperdal. It does not happen to everyone, but it is a risk.

Share

Comments are closed.